Engineering Transactions, 35, 4, pp. 695-704, 1987

Finite Deformation of Nonlinearly Elastic Ring

T. Wegner
Institute of Applied Mechanics, Poznań

K. Magnucki
Institute of Applied Mechanics, Poznań

P. Wasilewicz
Institute of Applied Mechanics, Poznań

The object of this paper is the analysis of compression of a ring made of in­compressive material having nonlinear properties, described by the Mooney's equation. The case of compressing a ring without sliding between two plane rigid plates was discussed. The resolution of the problem for finite deformations using the hypothesis of plane sections was obtained by way of numerical minimizing the strain energy of a discrete model of a ring.

Full Text: PDF


А. В. МЛШКОВ, Ю. П. СМИРНОВ, И. Я. ШИПОВСКИЙ, К расчету секционного пакерующего элемента мехаиического действия, каучук и резина, 2, 28-31, 1984.

А. В. МЛШКОВ, 0б оценке влштия угла конусности на жесткостную характеристику резиновых амортизаторов коиической формы, Каучук и резина, 10, 31-33, 1984.

M. KLEIBER, Metoda elementów skończonych w nieliniowej mechanice kontinuum, PWN, Warszawa-Poznań 1985.

A. E. GREEN, J. E. ADKINS, Large elastic deformations and nonlinear continuum mechanics, Clarendon Presss, Oxford 1960.

Copyright © 2014 by Institute of Fundamental Technological Research
Polish Academy of Sciences, Warsaw, Poland